# SDR VTZA97401

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P-3 Line
- Part number: 1379287L405
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE/IAD FLT 6548 - DURING CRUISE AT 0820 HOURS ON 7-17-97, AIRCRAFT MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS THE LT BETA LIGHT ILLUMINATED AND FOUND P-3 LINE CRACKED CAUSING HOT AIR TO MELT WIRES TO BETA SWITCH.  MAINTENANCE REMOVED AND REPLACED P-3 LINE AND BETA PRESSURE SWITCH.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 97ZZZX3556.  (X)
